# SDR AWXA960224

- Difficulty date: April 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N628AW
- Make and model: Airbus A320-231
- Aircraft serial: 67
- Engine: Iae V2500A1
- System (JASC): 7530 · Compressor Bleed Control
- Part: Bleed Valve
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: B, G

## Discrepancy

CMH - FLT 0266 - BOTH NR 1 AND NR 2 BLEED VALVES FAILED IN-FLIGHT.  EMERGENCY DESCENT.  ALL CABIN OXYGEN MASKS DROPPED.  PERFORMED BLEED SYSTEM INSPECTION ON BOTH ENGINES PER SIL 36-034 AND RAN ENGINES.  NO DEFECTS NOTED.  REPLACED ALL OXYGEN MASKS EXCEPT ALL LAVS, ROWS 12, 21, 24, AND 25 RIGHT TO 10 AND 17 LEFT.  NR 2 BLEED WAS ON MEL 36-11-07, WHEN PILOT INADVERTENTLY SELECTED ENGINE ANTI-ICE WITHOUT TURNING 1 PACK OFF, THUS CAUSING BLEED FAILURE.  (X)
